JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMPLEMENTED SUBLATTICE OF THE BANACH ENVELOPE OF WeakL1 ISOMORPHIC TO ℓp
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMPLEMENTED SUBLATTICE OF THE BANACH ENVELOPE OF WeakL1 ISOMORPHIC TO ℓp
Kang, Jeong-Heung;
  PDF(new window)
 Abstract
In this paper we investigate the space structure of the Banach envelope of . In particular, the Banach envelope of contains a complemented Banach sublattice that is isometrically isomorphic to the nonseparable Banach lattice , ($1{\leq}p<\infty$) as well as the separable case.
 Keywords
complemented sublattices;Banach envelope of ;
 Language
English
 Cited by
 References
1.
M. Cwikel and Y. Sagher, L(p,$(p,\infty^{\ast}$), Indiana Uni. Math. J. 21 (1972), 782-786

2.
M. Cwikel, On the conjugates of some function spaces, Studia Math. 45 (1973), 49-55

3.
M. Cwikel and C. Fefferman, Maximal seminorm on $wL_1$, 69 (1980), 149-154

4.
M. Cwikel and C. Fefferman, The canonical seminorm on $wL_1$, Studia Math. 78 (1984), 275-278

5.
N. Dunford and J. T. Schwartz, Linear Operator I : General Theory. Pure and Applied Mathematics, New York: Interscience VII, 1967

6.
JeongHeung Kang, Banach subspaces and envelope norm of $wL_1$, Bull. Korean. Math. Soc. 35 (1998), no. 3, 409-420

7.
J. Kupka and T. Peck, The $L_1$, -structure of $wL_1$, Math. Ann. 269 (1984), 235-262 crossref(new window)

8.
Denny H. Leung, The normed and Banach envelopes of weak$L^1$, Isreal J. Math. 121 (2001), 247-264 crossref(new window)

9.
Lindenstrauss and Tzafriri, Classical Banach spaces II, Springer-Verlag, Berlin- Heidelberg-New York , 1974

10.
H. P. Lotz and T. Peck, Sublattices of the Banach envelope of Weak $L_1$, Proc. Amer. Math. Soc. 126 (1998), 75-84 crossref(new window)

11.
T. Peck and M. Talagrand, Banach sublattices of Weak $L_1$, Israel. J. Math. 59 (1987), 257-271 crossref(new window)